# SDR ASAA0892955

- Difficulty date: May 4, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 19,335 hours, 7,539 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A3010
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE TO RT WING LEADING EDGE ROOT.  REMOVED & REPLACED RT LEADING EDGE SKIN.
